# SDR MWEA040092

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,084 hours, 43,794 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 39364031
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR RETRACT ACTUATOR UPPER FORWARD SUPPORT CRACKED.  STOP DRILLED CRACK.
